EconPapers    
Economics at your fingertips  
 

Generalized n Dimensional Ostrowski Type and Grüss Type Inequalities on Time Scales

Bin Zheng and Qinghua Feng

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Some new generalized n dimensional Ostrowski type and Grüss type integral inequalities on time scales are established in this paper. The present results unify continuous and discrete analysis, and extend some known results in the literature.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/434958

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:434958

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:434958